MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the coil protruded in the catheter's tip during removal.The target lesion was located in the severely tortuous and severely calcified aneurysm.Four interlock-35 coils of different sizes, namely, 12mmx20cm, 12mmx40cm, 10mmx40cm, and 15mmx40cm, were selected for use.During the procedure, it was noted that the coils became stuck in the catheter.Furthermore, when the coils were removed from the patient's body, it was noted that the coils protruded from the tip of the catheter.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
E1 initial reporter address: (b)(6).
 
Event or Problem Description
It was reported that the coil protruded in the catheter's tip during removal.The target lesion was located in the severely tortuous and severely calcified aneurysm.Four interlock-35 coils of different sizes, namely, 12mmx20cm, 12mmx40cm, 10mmx40cm, and 15mmx40cm, were selected for use.During the procedure, it was noted that the coils became stuck in the catheter.Furthermore, when the coils were removed from the patient's body, it was noted that the coils protruded from the tip of the catheter.The procedure was completed with a different device.No patient complications were reported.It was further reported that the coils became stuck in the middle part of the catheter.Upon removal together with the catheter, the coils did not protrude from the tip of the catheter.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10115128
Report Number2134265-2020-07383
Device Sequence Number1762836
Product Code KRD
UDI-Device Identifier08714729793175
UDI-Public08714729793175
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2022
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0024380025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer06/07/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER - COOK; INTRODUCER SHEATH - 6F TERUMO; INTRODUCER SHEATH - 6F TERUMO; MICRO CATHETER - BREAKTHROUGH 2M; MICRO CATHETER - IMPRESS; INTRODUCER SHEATH - 6F TERUMO; MICRO CATHETER - BREAKTHROUGH 2M